# SDR RAIA00211328

- Difficulty date: October 19, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 7,822 hours, 7,074 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059105
- Part serial: 430
- Condition: Inoperative
- Part time: 7,822 hours, 7,074 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5322-PIT- RIGHT ENGINE WILL NOT START. MAINTENANCE REMOVED AND REPLACED THE #2 AIR TURBINE STARTER, OPS CK OK
